Metrics

From
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System by Salah H Abid, Sameer Q Hasan and Zainab A Khudhu Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47 doi:10.12691/jmsa-4-1-7
Views
8247
Html 7558
Abstract 689
07 December 2016 (publication date) through 01 December 2021 *
13.39 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3881
PDF1104
Epub1042
XML1235
PPT0
Figures261
Tables239
Export: 2990
RIS947
BibTex1056
Endnote987
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com